Adjoints of linear fractional composition operators on weighted Hardy spaces

Čučković, Željko and Le, Trieu: Adjoints of linear fractional composition operators on weighted Hardy spaces. Acta scientiarum mathematicarum, (82) 3-4. pp. 651-662. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_003_004_651-662.pdf
Hozzáférés joga: Campus

Download (976kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 3-4
Page Range: pp. 651-662
ISBN: 0001-6969
Uncontrolled Keywords: Hilbert tér
Additional Information: Bibliogr.: 662. p.
Date Deposited: 2017. Apr. 07. 11:50
Last Modified: 2018. Feb. 26. 17:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/46332

Actions (login required)

View Item View Item